# SDR UPS96820477

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Fitting
- Part number: 46143971N
- Condition: Corrosion
- Location: Fs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, HEAVY CORROSION ON END FITTING, LONGERON 31R FS 70, FWD END.  REPLACED FITTING PER SRM 51-1-20D AND SRM 51-1-21.
